# SDR AALA201604209010

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 48,895 hours, 20,951 cycles
- Engine: Iae V2524A5
- Engine time: 55,421 hours, 20,603 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38828354
- Part serial: 1078
- Condition: Leaking
- Location: Apu
- Part time: 43,401 hours, 15,927 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SIGNIFICANT ODOR IN CABIN & COCKPIT SIMILAR TO DIRTY SOCKS OR OIL SMELL.  FOUND SEVERAL FUEL LEAKS ON APU IGV ACTUATOR FUEL LINE & FUEL FLOW DIVIDER LEAKING FUEL AT DRAIN LINE DURING RUN OPERATION.  TIGHTENED FUEL LINE & REPLACED FUEL FLOW DIVIDER IAW AMM 49-32-12-400-001-A.  OPERATIONS & LEAK CHECK GOOD.  ACCOMPLISHED APU JC 26L00021001, 26L00021002, 26L00021004 & 26L31049009.  NO ODOR FOUND DURING OPERATIONAL CHECKS.  SEE AALA201604209011 FOR ADDITIONAL PART.
